# SDR DALA2023082907020

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 70,508 hours, 9,227 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DURING B1 CHECK FOUND CRG DISCH BTL 1 & BTL 2 ILLUMINATED. CORRECTIVE ACTION: REMOVED BOTH LDCC FIRE EXTINGUISHER BTLS. PERFORMED INSTALLATION OF BOTH LDCC FIRE EXT BOTLS PER AMM 26-23. (4617228)
